RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2015, Volume 12, Pages 723–731 (Mi semr621)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematical logic, algebra and number theory

Distributive elements of the lattice of epigroup varieties

D. V. Skokov

Ural Federal University, Institute of mathematics and computer sciences, pr. Lenina, 51, 620000, Ekaterinburg, Russia

Abstract: We completely classify all distributive and standard elements of the lattice of epigroup varieties.

Keywords: epigroup, variety, distributive element, standard element.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 2248
-5161.2014.1
Russian Foundation for Basic Research 14-01-00524


DOI: https://doi.org/10.17377/semi.2015.12.058

Full text: PDF file (154 kB)
References: PDF file   HTML file

UDC: 512.532.2
MSC: 20M07
Received October 10, 2015, published October 27, 2015

Citation: D. V. Skokov, “Distributive elements of the lattice of epigroup varieties”, Sib. Èlektron. Mat. Izv., 12 (2015), 723–731

Citation in format AMSBIB
\Bibitem{Sko15}
\by D.~V.~Skokov
\paper Distributive elements of the lattice of epigroup varieties
\jour Sib. \`Elektron. Mat. Izv.
\yr 2015
\vol 12
\pages 723--731
\mathnet{http://mi.mathnet.ru/semr621}
\crossref{https://doi.org/10.17377/semi.2015.12.058}


Linking options:
  • http://mi.mathnet.ru/eng/semr621
  • http://mi.mathnet.ru/eng/semr/v12/p723

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Skokov, “Spetsialnye elementy nekotorykh tipov v reshetke mnogoobrazii epigrupp”, Tr. IMM UrO RAN, 22, no. 3, 2016, 244–250  mathnet  crossref  mathscinet  elib
    2. D. V. Skokov, “Cancellable elements of the lattice of epigroup varieties”, Russian Math. (Iz. VUZ), 62:9 (2018), 52–59  mathnet  crossref  isi
  • Number of views:
    This page:82
    Full text:22
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019